# SDR CHQA201100349

- Difficulty date: August 17, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 23,320 hours, 18,732 cycles
- Engine: Allsn AE3007A
- Engine time: 22,948 hours, 18,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE ON THE CAPTAINS SIDE OF THE NOSE AND ON THE LEFT WING LEADING EDGE II.  MAINTENANCE REPLACED THE LEADING EDGE AND FERRIED THE AIRCRAFT TO KSDF TO REPAIR A DENT IN THE LEFT SIDE OF THE NOSE.  SDF MAINTENANCE REPAIRED THE DENT IN THE LEFT FORWARD FUSELAGE SKIN AT FRAME 3, BETWEEN STRINGERS L13 AND L15 IN ACCORDANCE WITH ETD 2011-145-103639 AND REPLACED FRAME 3 IN ACCORDANCE WITH ETD 2011-145-103639.
